MAUDE Adverse Event Report: INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient contacted the senior clinical engineer (sce) regarding the explant of their implanted pump scheduled for (b)(6) 2025.The caller reports that on (b)(6) 2025, a refill was performed by the physician assistant at their typical pain practice.The patient reports tasting and smelling metallic shortly after the fill and growing more lethargic with back spasms over the next two days, leading to the first of three emergency room visits over the subsequent 4 days, beginning on (b)(6) 2025.Upon inquiry at the er, no pump errors or other issues were observed with the pump.Due to the nature of the symptoms, the sce walked the caller through the proper technique for performing refills: inject in 1ml, wait for aspiration back, push 5 mls, wait for 1ml, push 5ml, repeat until fully refilled) and the caller described that the pa did not seem to follow this procedure.Sce then explained what a pocket fill entails and suggested a conference with the physician to discuss next steps or training for refills.However, the patient informed sce that the physician is set on having the pump replaced with a medtronic pump during the following week on (b)(6) with no desire to trouble shoot.As of july 25, 2025, the physician's office is not returning calls to sce an rga will be created at the point that sce is able to speak to someone at the pain practice, or the surgical facility.On july 28, 2025, nurse from the facility contacted sce and provided him with the information to create the rga.As of (b)(6), 2025, the explant has been cancelled and rescheduled 7 times and is currently not on a new schedule.According to the nurse, the patient has been refilled and is still using the pump with no issues.If the explant continues, a supplemental mdr will be filed.Without an explant procedure, this case is not reportable; however, due to the length of time, it is still being submitted.
 
Additional Manufacturer Narrative
A review of the device history record, did not identify any non-conformances, issues or capas associated with pump function.Device remains implanted and was not returned for additional evaluation and investigation.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.This complaint will be closed and re-opened if/when additional information becomes available.Internal complaint number: (b)(4).

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
INFUSYN THERAPEUTICS, LLC
121 shelley dr
suite 2h
hackettstown NJ 07840
Manufacturer Contact
mihir shah
121 shelley dr
suite 2h
hackettstown, NJ 07840
9735294454
MDR Report Key23426749
Report Number3030198397-2025-00001
Device Sequence Number8253214
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)180321(10)23447
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2018
Device Model Number13827
Device Catalogue Number13827
Device Lot Number23447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient RaceWhite